# SDR MWEA99705

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99581014
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AND SECOND RIB OF THE RIGHT HAND WING TRAILING EDGE, INBOARD OF THE END CAP AND CHANNEL, DAMAGED.  MTC REMOVED AND REPLACED FIRST AND SECOND RIB AS REQUIRED.
